# SDR SWAA082600

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 65,883 hours, 59,756 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND AFT PRESSURE BULKHEAD WEB CORRODED AT BS 1016, BL 0.  REPAIRED WEB PER ACO.
